# SDR CALA2021030800268

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 69,047 hours, 24,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 LBL 6.14 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STA540 LBL 6.14 IAW B737-7 00 SRM 51-40-02 AND ECRA 5714-01202 REV ORIGINAL.
